| Model Number |
MMT-722NAB |
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
08/23/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
Event or Problem Description
The customer reported via phone call that their insulin pump was damaged.The customer¿s blood glucose level was 225mg/dl at the time of the incident.Customer stated drive support cap was loose.The customer was advised to discontinue use of the insulin pump and to revert to the back-up plan a replacement will be sent.The insulin pump will be returned for analysis.